I have been taking 10mg of ritalin 3 times a day on an empty stomach for 5 months. I have noticed that I am extremely depressed in the mornings and mid mornings. I suffer from major depression and am taking Celexa 40mg. Why isnt' the Celexa working? Is it because of the Ritalin? Please help. I don't think I can live like this anymore.................
You might need a med adjustment. See your psychiatrist and explain what is going on. Ritalin is usually prescribed with an antidepressant, but perhaps whatever sort you are on isn't what you need. You psychiatrist will be able to help you.
I have been on Celexa 40mg since January. I have explained to my psych. that I am very depressed and he increased the Topamax that I was taking from 50mg to 100mg a day. I just want to know if Ritalin can cause depression.
thanks littlebit - I will check it out. I take it for ADD but I think I am going to have no choice but to stop it in order to determine if it is causing the depression. I am not addicted to it at all but cannot focus if I don't take it. I am all over the place. I have a part time job. I don't make a ton of money but I don't want to lose it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.